# SDR DL72S010144

- Difficulty date: January 25, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N537DA
- Make and model: Boeing 727232
- Aircraft serial: 22073
- Aircraft time: 60,625 hours, 45,286 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Odor
- Location: Lt Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

LEFT PACK OVERHEATED WHEN TURNED OFF, SMOKE SMELL IN CABIN.  REPLACED LEFT PACK SHUTOFF VALVE, CKS GOOD.
